MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS IOL; Intraocular Lens

AMO Puerto Rico Mfg. Inc. TECNIS IOL; Intraocular Lens
Model Number ZCU450
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
TECNIS IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50763029
Report Number3012236936-2026-000270
Device Sequence Number9241334
Product Code HQL
UDI-Device Identifier05050474663152
UDI-Public(01)05050474663152(17)260824
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model NumberZCU450
Device Catalogue NumberZCU450U225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown